# SDR HAIHEEA9688

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexure
- Part number: 206033516101
- Condition: Failed
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEXURE RUBBER PROTRUSION.
